Alert archive / Florida / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 106, NWS Miami, FL
NWS Miami, FL issued this severe thunderstorm warning at Nov 1, 2005, 10:28 PM EST for Glades County, Hendry County, Palm Beach County, Florida. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Nov 1, 2005, 10:28 PM EST (03:28 UTC)
- Expired
- Nov 1, 2005, 11:00 PM EST
- In force
- 32 min
- Issued by
- NWS Miami, FL
- Area
- Counties, with a storm outline in the text
Counties Glades County, FL, Hendry County, FL, Palm Beach County, FL
The radar
The Miami radar (KAMX), 145 km from the middle of the area, began a volume at 03:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Tampa Bay, FL (KTBW), launched 00:00Z, 3.5 hours before the alert went out and 174 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 501 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- -27 m²/s²
- 0-3 km storm-relative helicity
- 67 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS52 KMFL 020329
SVRMFL
FLC043-051-099-020400-
/O.NEW.KMFL.SV.W.0106.051102T0328Z-051102T0400Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIAMI FL
1028 PM EST TUE NOV 1 2005
THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WEST CENTRAL PALM BEACH COUNTY IN SOUTH FLORIDA
SOUTHEASTERN GLADES COUNTY IN SOUTH FLORIDA
NORTHEASTERN HENDRY COUNTY IN SOUTH FLORIDA
* UNTIL 1100 PM EST
* AT 1025 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF SEVERE THUNDERSTORMS. THESE STORMS WERE LOCATED ALONG A
LINE EXTENDING FROM MOORE HAVEN TO CLEWISTON TO 10 MILES SOUTHWEST
OF CLEWISTON...AND MOVING NORTHEAST AT 30 MPH.
* THE LINE OF STORMS WILL AFFECT...
MOORE HAVEN BY 1035 PM EST
CLEWISTON BY 1037 PM EST
SEVERE THUNDERSTORMS CAN PRODUCE DAMAGING WINDS IN EXCESS OF 60
MPH...LARGE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAINFALL. STAY
INSIDE AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO
THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIAMI. OR YOU CAN
ALSO CALL THE NATIONAL WEATHER SERVICE IN MIAMI DIRECTLY AT
305.229.4522 TO REPORT SEVERE WEATHER.
LAT...LON 2689 8115 2670 8106 2653 8116 2673 8074
2690 8064 2709 8073
$$
GARCIAWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 1, 9:19 PM EST, 1 hour 9 minutes earlier.
Area forecast discussion, Nov 1, 9:19 PM EST, 1 hour 9 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MIAMI FL 919 PM EST TUE NOV 1 2005 .UPDATE...A WEAK LOW PRESSURE JUST WEST OF NAPLES THIS AFTERNOON HAS MOVED NORTHEAST ACROSS THE LAKE OKEECHOBEE AND INTO THE ATLANTIC WATERS JUST EAST OF CENTRAL FLORIDA LATE THIS EVENING. THIS LOW TOOK MOST OF THE SHOWERS AND THUNDERSTORMS THAT WAS OVER THE CWA THIS AFTERNOON NORTHEAST INTO THE ATLANTIC WATERS. HOWEVER...A COLD FRONT ASSOCIATED WITH THE LOW EXTENDED BACK SOUTHWEST THROUGH LAKE OKEECHOBEE TO NEAR NAPLES LATE THIS EVENING. THIS FRONT WAS HELPING TO GENERATE A LINE OF SHOWERS AND A FEW THUNDERSTORMS ALONG IT...AND SHOULD MOVE ACROSS THE CWA THROUGH THE OVERNIGHT HOURS AS THE FRONT MOVES ACROSS THE CWA. THE FRONT SHOULD BE EAST OF THE CWA BY SUNRISE ON WEDNESDAY. SO PLAN SAYING SCATTERED CONDITIONS TAPERING TO ISOLATED CONDITIONS BY SUNRISE WEDNESDAY IN THE ZONES. THE POPS WILL THEN REMAIN ISOLATED AT BEST THROUGH WEDNESDAY...AS THE DRY AIR FROM THE NORTH WORKS INTO THE AREA. THE DRY AIR WILL THEN REMAIN OVER THE CWA ON WEDNESDAY NIGHT...AS THE WINDS WILL BE FROM THE NORTH. SO HAVE REMOVE THE POPS FOR WEDNESDAY NIGHT OVER SOUTH FLORIDA. REST OF THE ZONE FORECAST LOOKS GOOD AT THIS TIME...AND NO OTHER CHANGES ARE PLAN. FOR THE MARINE PACKAGE...THE ONLY CHANGES IN HEAR TO TO LOWER THE POPS TO ISOLATED FOR WEDNESDAY AND NO POPS WEDNESDAY NIGHT DUE TO THE SAME REASON MENTION ABOVE FOR THE ZONES. IT STILL LOOKS LIKE THERE COULD BE A NEED FOR A SCEC ON WEDNESDAY...AND A SCA WEDNESDAY NIGHT DUE TO THE WINDS BECOMING NORTHERLY OVER THE CWA. SO STAY TUNE FOR LATER INFORMATION ON THE POSSIBILITY OF THE SCA FOR THE WATERS OF SOUTH FLORIDA. && BAXTER .PREV DISCUSSION... DISCUSSION...THE MUCH ANTICIPATED RAIN SHOWERS ARE ACTIVE ACROSS SOUTH FLORIDA THIS AFTERNOON...ALONG A WARM FRONT THAT MOVED OVER THE AREA THIS MORNING. SATELLITE AND RADAR IMAGERY ARE SHOWING A VERY ACTIVE SYSTEM ALONG THE FRONT OVER THE SOUTHEAST GULF OF MEXICO...AND SURFACE OBSERVATIONS FROM THE KEYS AND MAINLAND SOUTH FLORIDA HINT OF A SURFACE LOW PRESSURE SYSTEM FORMING IN THIS AREA. BOTH THE NAM AND GFS INITIALIZE WITH THIS FEATURE AND BRING NORTHEAST ACROSS SOUTH FLORIDA THROUGH THIS EVENING. LOCAL PRECIPITABLE WATER VALUES ARE PAST TWO INCHES ONCE AGAIN. GIVEN THE MOIST TROPICAL AIRMASS...THE FORECAST FOR THE EVENING AND OVERNIGHT HOURS CALLS FOR COPIOUS RAINFALL AS THE SURFACE LOW MOVES NORTHEAST. MEANWHILE A VIGOROUS SHORT WAVE IS MOVING EAST THROUGH THE LOWER MISSISSIPPI VALLEY. EXPECT CLEARING TO COMMENCE TOMORROW MORNING FROM WEST TO EAST AS THE ASSOCIATED WEAK FRONT MOVES THROUGH SOUTH FLORIDA THROUGH THE MORNING...FOLLOWED BY DRIER AIR. FOR THE MORNING...EXPECT ONLY ISOLATED SHOWERS OVER THE GULF WATERS AND WEST COAST...TO HIGH SCATTERED POPS OVER THE EAST COAST AND ATLANTIC WATERS. MID LEVEL RIDGING WILL BUILD BEHIND THE SHORT WAVE AND COLD AIR ADVECTION INTO SOUTH FLORIDA WILL BE LIMITED. EXPECT TEMPERATURES TO BE AROUND SEASONAL NORMS WITH TEMPERATURES IN THE LOWER TO MID 80S TOMORROW AFTERNOON. THROUGH THE REMAINDER OF THE WORK WEEK...THE MOISTURE WILL BE SHUNTED EAST WITH THE SHORT WAVE TROUGH...LEAVING RAIN CHANCES LIMITED. TEMPERATURES WILL INCH UPWARD SLIGHTLY UNDER PARTLY CLOUDY SKIES. LOOKING AHEAD TO THE WEEKEND...MID RANGE MODELS SHOW A MODEST TROUGH DEEPENING THROUGH THE CENTRAL PLAINS AS A RIDGE BUILDS OVER THE WESTERN ATLANTIC. THIS WILL RESULT SOUTHEASTERLY FLOW OVER SOUTH FLORIDA BRINGING AN INCREASE IN MOISTURE AND A RETURN TO CHANCE POPS BY SATURDAY...THROUGH EARLY NEXT WEEK. MARINE...EXPECT MODERATE NORTHEAST FLOW OVER THE SOUTH FLORIDA COASTAL WATERS TONIGHT INTO FRIDAY. EXPECT ADVISORY BY THURSDAY OVER GULF STREAM WATERS IN THE ATLANTIC AS THE WINDS SHIFT NORTHEAST. FIRE WEATHER...DRIER PATTERN STARTING TOMORROW...BUT ABOVE CRITICAL THRESHOLDS. TRANSPORT WINDS AND DISPERSION VALUES WILL INCREASE TOMORROW THROUGH FRIDAY. && .MFL WATCHES/WARNINGS/ADVISORIES... FL...NONE. AM...NONE. GM...NONE. &&
Hazardous weather outlook, Nov 1, 10:09 PM EST, 19 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA...UPDATED NATIONAL WEATHER SERVICE MIAMI FL 1009 PM EST TUE NOV 1 2005 FLZ063-066>075-021000- GLADES-HENDRY-PALM BEACH WESTERN-PALM BEACH EASTERN- WESTERN COLLIER-EASTERN COLLIER-WESTERN BROWARD- BROWARD METROPOLITAN-WESTERN DADE-DADE METROPOLITAN- MAINLAND MONROE- 1009 PM EST TUE NOV 1 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA. .DAY ONE...TONIGHT ...ISOLATED THUNDERSTORMS POSSIBLE ALONG COLD FRONT TONIGHT... ...MINOR FLOODING POSSIBLE WITH THE SHOWERS AND THUNDERSTORMS TONIGHT... THUNDERSTORMS: A COLD FRONT WILL MOVE THROUGH SOUTH FLORIDA TONIGHT ALLOWING FOR A LINE OF SHOWERS AND A FEW THUNDERSTORMS TO MOVE ACROSS THE AREA. THE PRIMARY IMPACTS FROM THE THUNDERSTORMS WILL BE CLOUD TO GROUND LIGHTNING STRIKES...WIND GUSTS UP TO 40 MPH...AND LOCALLY HEAVY RAINFALL. IF YOU SEE LIGHTNING OR HEAR THUNDER MOVE INSIDE UNTIL THE STORMS HAVE PASSED. FLOODING: RAINFALL AMOUNTS BETWEEN 1 TO 2 INCHES WITH LOCALLY 2 TO 4 INCHES CAN OCCUR WITH THE LINE OF SHOWERS AND THUNDERSTORMS TONIGHT...AS THE LINE MOVES THROUGH SOUTH FLORIDA. WITH THE DEBRIS FROM HURRICANE WILMA...MANY OF THE DRAINS ACROSS THE AREA COULD BECOME CLOGGED AND LEAD TO PONDING OF WATER ON LOW LYING AREAS AND ROADWAYS. NO OTHER HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN MIAMI WEBSITE AT WWW.MIAMIWEATHER.INFO. BAXTER
In the hours before
Special weather statement, Nov 1, 9:29 PM EST, 59 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 929 PM EST TUE NOV 1 2005 FLZ063-066-069-070-020330- EASTERN COLLIER-GLADES-HENDRY-WESTERN COLLIER- 929 PM EST TUE NOV 1 2005 AT 924 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF STRONG SHOWERS AND THUNDERSTORMS ALONG EXTENDING FROM 14 MILES SOUTH OF MARCO ISLAND TO THE WESTERN SHORES OF LAKE OKEECHOBEE ...MOVING NORTHEAST AT 20 MPH. EXPECT FREQUENT LIGHTNING...GUSTY WINDS TO 40 MPH...AND TORRENTIAL DOWNPOURS. A WARNING WILL BE ISSUED IF THIS THUNDERSTORM ACTIVITY STRENGTHENS. STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS OR UPDATES. FOR ADDITIONAL INFORMATION VISIT THE MIAMI NATIONAL WEATHER SERVICE WEBSITE AT MIAMIWEATHER.INFO. FOR INFORMATION IN SPANISH, VISIT OUR WEBSITE AT ELTIEMPOENMIAMI.INFO.
The office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 1, 9:59 PM EST | Special Marine Warning | MFL | 61 min | |
| Nov 1, 11:10 PM EST | Special Marine Warning | MFL | 95 min | |
| Nov 2, 2:25 AM EST | Marine Weather Statement | MFL | 35 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.